HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Variational inequality formulation for the games with random payoffs

Complete list of metadata

https://hal-centralesupelec.archives-ouvertes.fr/hal-02950854
Contributor : Abdel Lisser Connect in order to contact the contributor
Submitted on : Monday, September 28, 2020 - 12:29:29 PM
Last modification on : Thursday, July 8, 2021 - 3:46:46 AM

Identifiers

Citation

Vikas Vikram Singh, Abdel Lisser. Variational inequality formulation for the games with random payoffs. Journal of Global Optimization, Springer Verlag, 2018, 72 (4), pp.743-760. ⟨10.1007/s10898-018-0664-8⟩. ⟨hal-02950854⟩

Share

Metrics

Record views

18